MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2010) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2010 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of 3dmax (device 1 and 2).Per op notes, ¿on the left side, a direct hernia defect was noted and reduced from cord structures.A 3dmax (device 1 - left) was placed and sutured.On the right side, a direct hernia defect was noted and reduced from cord.A 3dmax (device 2 - right) placed and sutured.¿ on (b)(6) 2017 - patient was diagnosed with bilateral inguinodynia thereby underwent robotic assisted repair with removal of 3dmax (device 1 and 2).Per op notes, ¿both the meshes (device 1 and 2) was easily identified and cleared off from the attachments.Prior meshes (device 1 and 2) were excised entirely.¿ on (b)(6) 2018 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug light (device 3).Per op notes, ¿the hernia sac was identified and freed from the cord structures.A perfix plug light (device 3) was placed and secured using sutures to pubic tubercle, conjoined tendon and shelving edge and covered direct and indirect spaces.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24456020
Report Number1213643-2026-00229
Device Sequence Number18475633
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)150428(10)HUUC0676
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Catalogue Number0115321
Device Lot NumberHUUC0676
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale